# SDR 97FDEA00563

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518444
- Condition: Cracked
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 LT AT BS 470 FOUND TO BE CRACKED.  *S/D*   REPAIRED STR 26L AT BS 470 PER FED-EX SRM 53-10-3.
